MathSciNet Relay Station
MathSciNet bibliographic data
MR1032930 (91h:14007) 14C05 (14D22)
Göttsche, Lothar The Betti numbers of the Hilbert scheme of points on a smooth projective surface. Math. Ann. 286 (1990), no. 1-3, 193–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement